MAUDE Adverse Event Report: Arjohuntleigh Polska Sp. z o.o. Citadel bed frame; Bed, Ac-Powered Adjustable Hospital

Arjohuntleigh Polska Sp. z o.o. Citadel bed frame; Bed, Ac-Powered Adjustable Hospital
Model Number CX811A3F3AMAB0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
Citadel bed frame
Common Device Name
Bed, Ac-Powered Adjustable Hospital
Manufacturer (Section D)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50248101
Report Number3007420694-2026-00137
Device Sequence Number10183122
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)210126
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown